Potential methods in continuum mechanics.

Gegelia, T.; Jentsch, L.

Georgian Mathematical Journal (1994)

  • Volume: 1, Issue: 6, page 599-640
  • ISSN: 1072-947X

How to cite


Gegelia, T., and Jentsch, L.. "Potential methods in continuum mechanics.." Georgian Mathematical Journal 1.6 (1994): 599-640. <http://eudml.org/doc/47174>.

author = {Gegelia, T., Jentsch, L.},
journal = {Georgian Mathematical Journal},
keywords = {survey of the application of potential theory in continuum mechanics},
language = {eng},
number = {6},
pages = {599-640},
publisher = {Walter de Gruyter},
title = {Potential methods in continuum mechanics.},
url = {http://eudml.org/doc/47174},
volume = {1},
year = {1994},

AU - Gegelia, T.
AU - Jentsch, L.
TI - Potential methods in continuum mechanics.
JO - Georgian Mathematical Journal
PY - 1994
PB - Walter de Gruyter
VL - 1
IS - 6
SP - 599
EP - 640
LA - eng
KW - survey of the application of potential theory in continuum mechanics
UR - http://eudml.org/doc/47174
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.